# SDR 2005FA0000635

- Difficulty date: February 4, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N463CM
- Make and model: Cessna 172R
- Aircraft serial: 17280855
- Engine: Lyc IO360A1A
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: KT76C
- Part serial: 9435
- Condition: Out Of Alignment
- Location: Atc
- Part time: 3,138 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER CAVITY BELOW TRANSMIT POWER TOLERANCE.  ALIGNMENT CORRECTS PROBLEM, BUT THIS CAUTION SHOULD NOT BE NEEDED AT THIS TIME.  (K)
